# SDR UPS01835062

- Difficulty date: February 24, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, CABIN DOOR EMERGENCY SLIDE BOTTLE PRESS LOW.  REMOVED AND REPLACED CABIN DOOR EMERGENCY SLIDE AS PER MM 25-60-00.
